# SDR ASAA2019071530084

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 19,977 hours, 6,538 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008770
- Condition: Failed
- Location: E&E Bay
- Part time: 17,304 hours, 5,525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC FAILURE (RT). GROUNDED - YES. R/H FMC SHOWS NUMEROUS INFLT FAULTS. REMOVED & REPLACED RT FMC COMPUTER REF AMM 34-61-02-400/801 OPS & GROUND VERIFICATION CK GOOD. SOFTWARE & PERF FACTOR CK GOOD.
